MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS; WASHER, BOLT, NUT
Model Number KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 12/2/2022, it was reported by a distributor via email that an ar-8926ss knotless tightrope syndesmosis repair suture broke off during the final tightening step.This was discovered during an ankle fracture procedure on (b)(6) 2022.Case was completed by using a new tightrope.
 
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual evaluation, it was observed that the #5 uhmwpe was cut, it usually happens when a sharp device is in a close range with the suture.No problem found.

Brand Name
KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18503332
Report Number1220246-2024-00325
Device Sequence Number8044886
Product Code HTN
UDI-Device Identifier00888867049079
UDI-Public00888867049079
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Device Catalogue NumberAR-8926SS
Device Lot Number26035
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown